Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 26, Number 2  


Arborial decomposability of groups of automorphisms of free groups
O. V. Bogopolskii
131
A ring of regular quotients of a reduced ring
R. Gonchigdorzh
150
Local classes and computable indexings
V. P. Dobritsa
165
On a conjecture of Shelah
K. Zh. Kudaibergenov
191
Mal'tsev classes with a given property
D. M. Smirnov
204
$M_p$ groups with a regular handle
V. P. Shunkov
220
Sessions of the seminar Algebra i Logika
267
  Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021